# SDR SWAA2025112027178

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTINGS HARDWARE AND SHIMS ENTRY AND SERVICE DOOR.  REPLACED GIRT BAR FITTINGS HARDWARE AND SHIMS ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW AMM 25-66-02-400-801,
